Anyone out there take protonix and have less common side effects? I swera since I started taking it last August I have become increasingly depressed and anxious, and just not myself. This dawned on me a few months ago, and I did some research and did indeed find this could be a side effect, although not very common, amongst others I am having. I addressed this with two GI doctors, one my normal one, and one that was new, and they both said they never heard it. I told them I'd read about it online.
To be fair, I have had bouts with depression and anxiety before, but I had had it under control for the most part without drugs for a really long time. I have been very stressed for the last couple of years, so I don't know that this happens to be coincidental or adding insult to injury. I also talked with the doctors about this.
Asked by Anonymous at 9:48 AM on Aug. 30, 2009 in About CafeMom
Next question overall
Have you and your SO ever been "on different pages" so to...
Check out some of the top posts today in Groups: